# SDR CKSA97027

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S2754438
- Condition: Cracked
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, D-PIT AT FLIGHT STATION 1250, $34L CRACKED AND CORRODED.  REPAIRED STRINGER IAW DC8 SRM 53-2-2 FIGURE 10 STANDARD LONGERON SPLICE FS 1220 TO FS 1280.  CORROSION TASK CARD NUMBER 5590-0551.  NON-ROUTINE TASK CARD NUMBER 82845.
